Well-covered claw-free graphs

David Tankus, Michael Tarsi

Research output: Contribution to journalArticlepeer-review


We prove the existence of a polynomial time algorithm to tell whether a graph, with no induced subgraph isomorphic to K1.3, is well covered. A graph is well-covered if all its maximal independent sets are of the same cardinality. The problem is known to be polynomialy solvable where the input graph is a line graph and it is NP-hard for the larger family of all graphs which do not contain an induced subgraph isomorphic to K1,4.

Original languageEnglish
Pages (from-to)293-302
Number of pages10
JournalJournal of Combinatorial Theory. Series B
Issue number2
StatePublished - Mar 1996


Dive into the research topics of 'Well-covered claw-free graphs'. Together they form a unique fingerprint.

Cite this